CaltechAUTHORS
  A Caltech Library Service

Hypergeometric Functions by Direct Path Integration

Press, William H. and Teukolsky, Saul A. (1990) Hypergeometric Functions by Direct Path Integration. Computers in Physics, 4 (3). pp. 320-323. ISSN 0894-1866. https://resolver.caltech.edu/CaltechAUTHORS:20180606-164319293

[img] PDF - Published Version
See Usage Policy.

522Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180606-164319293

Abstract

The proverb, "the longest way round is the shortest way home," dating from the 17th century, applies as well to present-day computer programming. The technique of choice in many real-life computations is not necessarily the most efficient or elegant one, but may instead be the one that is quick to program and easy to check.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1063/1.4822917DOIArticle
ORCID:
AuthorORCID
Teukolsky, Saul A.0000-0001-9765-4526
Additional Information:© 1990 AIP Publishing.
Issue or Number:3
Record Number:CaltechAUTHORS:20180606-164319293
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180606-164319293
Official Citation:Hypergeometric Functions by Direct Path Integration. William H. Press and Saul A. Teukolsky. Computers in Physics 1990 4:3, 320-323
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:86872
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:07 Jun 2018 21:52
Last Modified:22 Nov 2019 09:58

Repository Staff Only: item control page